RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 8, Number 9  


Review articles
Inverse problems of dynamics and problems of control of the motions of material systems
A. S. Galiullin
1535

Ordinary Differential Equations
The Cauchy problem for differential equations with retarded argument
N. V. Azbelev, L. F. Rakhmatullina
1542
Necessary conditions for the extremum of a function
V. G. Boltyanskii
1553
On the question of solutions that are close to continuous ones in a system of conditionally stable type with a small parameter multiplying the derivatives
A. B. Vasil'eva
1560
Positive cycles in a system with a limiting factor
Yu. I. Gil'derman, K. N. Kudrina
1569
Nonstability of the exponent of exponential separatedness of the solutions of a system of differential equations and nonsymmetry of the relation of almost reducibility of systems of differential equations with integral separatedness of the solutions
S. A. Grishin
1577
Dynamical systems with aftereffect
V. K. Dubolar'
1587
A certain method of solving linear differential equations of order $n\leq +\infty $
A. A. Tunda
1598

Partial Differential Equations
Fractional powers of elliptic operators and isomorphism of classes of differentiable functions
Sh. A. Alimov
1609
The branchings of the solutions of a certain class of nonlinear partial differential equations
Ya. V. Bykov, K. A. Kiriy
1627
Well-posed formulation of a mixed problem for the nonstationary transport equation
Yu. A. Kuznetsov, S. F. Morozov
1639
The fundamental solutions of a certain class of elliptic-parabolic second order equations
L. P. Kuptsov
1649

Finite difference equations
Difference methods of solving ill-posed Cauchy problems for evolution equations in a complex $B$-space
A. B. Bakushinskii
1661
The method of successive approximations in connection with second order differential equations
Ya. B. Kadymov, G. B. Abdulov
1669
Factorized Rothe schemes for quasilinear parabolic equations
A. D. Lyashko
1674

Short Communications
Investigation of the qualitative behavior of the trajectories of a certain system of differential equations
V. T. Borukhov
1682
The stability of relay systems
A. Kh. Gelig
1684
On the theory of optimal processes in linear systems
S. Daiovich
1687
Limit cycles in the case of the center
M. V. Dolov
1691
The stability of multicomponent periodic motions
V. I. Zubov
1693
The Čaplygin problem for a certain first order differential equation
G. S. Krechetov
1695
Regularization of equations with a closed operator
O. A. Liskovets
1698
The boundedness and unboundedness of the solutions of a second order ordinary differential equation
S. N. Olekhnik
1701
The stability of certain systems with transformed argument
V. P. Skripnik
1705
Investigation of the trajectories of a certain dynamical system
V. F. Filiptsov
1709
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019